Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 11, Pages 679-684

A logical model of HCP

Department of Information System, Vinnitsa Institute of Regional Economics and Management, Keletskaya Street, 60, Apt. 22, Vinnitsa 21021, Ukraine

Received 9 August 1999; Revised 19 October 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anatoly D. Plotnikov, “A logical model of HCP,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 11, pp. 679-684, 2001.